It definitely did something. But what, I am not 100% sure. I do know I am going to try it again, as soon as I can afford it. I will need a higher dosage and a better flavor. Having something that felt like warm vanilla smoke in my mouth was WEIRD. I’m not a fan.
So far the CBD verdict: Very much like. Made the day to day much easier to deal with, and I had to take significantly less OTC medicines.
I’m thinking about going to the Oct 7th one in Philly (2+ hours from the house) Here
But I’m also seeing there’s one in DC on Oct 15th, the weekend after Here
I can’t really run.. I’ll probably try to do the walks for each one. The price is about $30/$40 per person depending on which one I go to. (Or both! lmao) Of course DC will be the one that makes me feel more at home. There’s no way in hell I’m going to the one in West Virginia. Also want to go to take photos of each race.
Please let me have money/transportation by the time these things come up.
I bought it. Or at least some version of it. I know I originally wanted to try the Genesis CBD but when I had the money in my account to purchase, they were sold out :(. And I was going to order, THAT day, no exceptions. I wanted something that would ship in time to be a birthday present to myself.
I ordered the 500 mg. It tastes like warm vanilla smoke, but in a bad way. It’s hard to get down. I have to chase it with few large gulps of water. And then it still leaves a gross taste in my mouth.
At this point, I’m not 100% sure if it does anything. The first couple times I took it I got a little sleepy (or this might have been completely unrelated sleepiness; I’m always tired and working on correcting my sleep disorder.) I’m going to continue to take this and see what happens. I want to do a proper test on a few bad headache days and see if it gives any sort of relief or even distraction, and for how long. I’ll make up a little chart and everything.
How I usually dose it is about 2 droppers full in the morning, or whenever I begin my day. And then 1 to 2 (or even 3) as needed for extra pain throughout the day. Is it doing anything? Am I experiencing some sort of placebo effect? Find out next time on the next episode of DBZ…
(I started this post like 2 weeks ago when it actually was my birthday, but never got around to finishing/uploading until today).
A friend recently reccomended to me hemp oil for pain. Her suggestion was Charolette’s Web (https://www.cwhemp.com/) which I would LOVE to try. But my bank account disagrees until I know for sure it will work.
I have it. My new neurologist (Dr Rao at Hopkins) looked at my MRI for about 2 seconds and diagnosed me with it. I didn’t know what to say besides “oh”. And I thought back to everyone who came to me and said “Have you heard about this thing called Chiari Malformation?” And my answer was always yes, but I’ve already looked into it and I don’t have it. JOKES ON ME.
I’ve got to find exactly which of my MRIs shows it.
So far my treatment is to drink water; 2.5 L a day, which sounds like torture to me.
The more research I do, the more my symptoms match up pretty much exactly.
And that makes it Migraine Awareness Month again as well! This year I don’t have any sort of elaborate photography project or anything planned (well, not yet at least) but I’ll figure out something to do for it. Right now I just want an awareness shirt I can wear. But I can’t afford the fucking $20 to order one online.
Just like the Lamictal, here I go again. I’ve started dosing down on my Namenda. I’ve known for quite a bit now that it hasn’t done anything. I mean I don’t think it has. Maybe there was a small benefit at first? Maybe there was no benefit at all? And it was just some sort of placebo.
Whatever the case, I’m dosing myself down to be completely off of it. I’m only doing my morning dose for 1 week, and then it will be none at all. That’ll leave me with only like 2 medications I take everyday?
The one where you just want to stop taking all your medications and just suffer.
To punish your own body for punishing you for so long.
Lately I’ve been giving that feeling serious thought. Because of side effects.
Side effects that my doctor has “never heard of before” and that “shouldn’t be happening because of this medication”. Nevertheless, I’m experiencing them. And every time I stop the medication, these side effects go away. It’s at the point where I would rather have high blood pressure than suffer through this side effect.
I do want to lessen the amount of medication I take daily. Although taking medication makes me feel like my conditions are more “real” and it’s not just all in my head as I’ve been told for years.
UGH I just have been horrible about updating this blog. I think I have mostly been using tumblr to post little complaining sentences lol.
Recently I have had a pulsed radiofrequency ablation procedure on my occipital nerves. I’m not sure if it has worked yet. It might have sent all my pain to the front of my head now? I know I have been using more Midrin than usual (probably because my sleep and work schedule has been very messed up lately though) which probably isn’t good. I’ve been getting more pain in the front of my head now, as opposed to the back/sides. I do know that I need to start physical therapy very soon because my neck and back are getting worse. I cannot put this off any longer.
It’s so hard for me to sit down and write something, but I am going to try my best to continue to do it. I always was a writer and I sort of miss it.
I feel as though I haven’t been updating this as much as I should, probably because I am TIRED. Sleepy girl for life.
This past Monday (1 week ago now) Jan 23rd, I saw my neuro-opthamologist for a follow up. Something about a test result with my retina being slightly abnormal, but I have a follow up with a retina specialist as soon as I email him and find out who he wants me to see. But the most exciting thing is, I finally got a prescription for Lamictal! This mysterious drug that I have been hearing about every time that I have went to see him for about a year now.
It’s an anti-seizure medication but it has shown to help with migraine and visual snow. It’s one where you will slowly have to increase your dose up to the correct amount to see any relief. I’ve only been taking it a week so far, and I am just EXHAUSTED. Never been so sleepy for so long in my life. I decided to caffeinate myself today, which was probably a bad idea, but I have things to do!
I am also very very paranoid of one of the rare side effects, Steven Johnsons syndrome (SJS) for no reason other than it makes your skin fall off and I really don’t want to deal with that.